# SDR DALA1139751814

- Difficulty date: June 12, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 40,576 hours, 9,135 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 21AB INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT 21AB EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  NO HELP.  FOUND THE CONNECTOR LOOSE AT SEAT 20AB. CLEANED AND RESEATED CONNECTOR. 21AB NOW CHECKS GOOD. NO OTHER DEFECTS NOTED.
